A priori estimates for symmetrizing measures and their applications to Gibbs states

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (2000)
JOURNAL OF FUNCTIONAL ANALYSIS 171(2): 366-400.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Albeverio, Sergio; Kondratiev, YuriUniBi; Röckner, MichaelUniBi; Tsikalenko, Tatiana V.
Abstract / Bemerkung
We prove existence and uniform a priori estimates for tempered Gibbs states of certain classical lattice systems with unbounded spins, nonharmonic pail potentials, and infinite radius of interaction. We use all alternative characterization of Gibbs measures in terms of their Radon-Nikodym derivatives w.r.t. local shifts of the configuration space and corresponding integration by parts formulas. (C) 2000 Academic Press.
Erscheinungsjahr
2000
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
171
Ausgabe
2
Seite(n)
366-400
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1620414

Zitieren

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV. A priori estimates for symmetrizing measures and their applications to Gibbs states. JOURNAL OF FUNCTIONAL ANALYSIS. 2000;171(2):366-400.
Albeverio, S., Kondratiev, Y., Röckner, M., & Tsikalenko, T. V. (2000). A priori estimates for symmetrizing measures and their applications to Gibbs states. JOURNAL OF FUNCTIONAL ANALYSIS, 171(2), 366-400. doi:10.1006/jfan.1999.3482
Albeverio, S., Kondratiev, Y., Röckner, M., and Tsikalenko, T. V. (2000). A priori estimates for symmetrizing measures and their applications to Gibbs states. JOURNAL OF FUNCTIONAL ANALYSIS 171, 366-400.
Albeverio, S., et al., 2000. A priori estimates for symmetrizing measures and their applications to Gibbs states. JOURNAL OF FUNCTIONAL ANALYSIS, 171(2), p 366-400.
S. Albeverio, et al., “A priori estimates for symmetrizing measures and their applications to Gibbs states”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 171, 2000, pp. 366-400.
Albeverio, S., Kondratiev, Y., Röckner, M., Tsikalenko, T.V.: A priori estimates for symmetrizing measures and their applications to Gibbs states. JOURNAL OF FUNCTIONAL ANALYSIS. 171, 366-400 (2000).
Albeverio, Sergio, Kondratiev, Yuri, Röckner, Michael, and Tsikalenko, Tatiana V. “A priori estimates for symmetrizing measures and their applications to Gibbs states”. JOURNAL OF FUNCTIONAL ANALYSIS 171.2 (2000): 366-400.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar